# SDR SIMA20150828012

- Difficulty date: August 28, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 38,852 hours, 35,737 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14334295004
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACED RT STAB SKIN.  R & R RT STAB UPPER SKIN IAW SRM 51-40-02, 51-20-01, 51-20-03, 51-40-06, 55-10-01SI & ETN EM-55-073R2 & ENT EM-55-074.
